MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO 22CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT

ETHICON INC. DERMABOND PRINEO 22CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT
Catalog Number CLR222
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information provided: did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing?: unknown, did the patient require revision surgery or hardware removal?: unknown, patient status/ outcome / consequences.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study: unknown.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.What is the procedure name? hip arthroplasty.What is the procedure date (dd/mm/yyyy)? (b)(6) 2025.What date did the reaction occur on (dd/mm/yyyy)? 2 weeks after the operation.What does the reaction look like and how large of an area does the reaction cover? red irritation.Was there any medical or surgical intervention performed (product removed; re-operation; re-closure; prescription medication)? if so, please specify.The surgeon prescribed medicines for 4 days ( xozal and cortisone ointment).If medication was required, please clarify if it was prescription strength.The patient is fine.Can you identify the lot number of the product that was used? need time to find it what is the most current patient status? he is fine.Was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? not known.Is the product available to be returned for evaluation? no.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) distributors sales rep name (b)(6).Operation : hip arthroplasty.Lot number 10254k.Was any surgical intervention performed? as a corrective action, no.Were any cultures taken? results? no.Please describe how was the adhesive was applied.As per our ifu what prep was used prior to, during or after adhesive use? as per our ifu was a dressing placed over the incision? if so, what type of cover dressing used? simple surgical gauzes.Is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? no is the patient hypersensitive to pressure sensitive adhesives?not known.Was patient screening done prior the procedure, e.G.Check patient not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? yes.Patient demographics: initials / id, gender, age or date of birth; bmi not known, male.Patient pre-existing medical conditions (ie.Allergies, history of reactions) not known has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? not known.Name of surgeon? (b)(6).What is the physician¿s opinion as to the etiology of or contributing factors to this event? he is expecting our input.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.No product available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent a hip arthroplasty procedure on (b)(6) 2025 and topical skin adhesive was used.2 weeks post op, patient had issue that seems to be like an allergic reaction, with red irritation.The surgeon prescribed medicines for 4 days ( xozal and cortisone ointment).Additional information has been requested.

Brand Name
DERMABOND PRINEO 22CM MSH 3.8ML ADHESIVE
Common Device Name
SURGICAL SEALANT
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21599067
Report Number2210968-2025-02679
Device Sequence Number9034767
Product Code OMD
UDI-Device Identifier10705031237339
UDI-Public(01)10705031237339(17)260630(10)10254K
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K133864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberCLR222
Device Lot Number10254K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale